Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Ruled surfaces with director planes


Author: J. K. Whittemore
Journal: Bull. Amer. Math. Soc. 29 (1923), 21-25
DOI: https://doi.org/10.1090/S0002-9904-1923-03645-8
This work is cited by: Bull. Amer. Math. Soc., Volume 29, Number 8 (1923), 341--344
MathSciNet review: 1560646
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1923-03645-8